MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 69328
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp single stage venous cannula with right angle metal tip, it was reported that the device malfunctioned.The customer stated that the device was cracked/broken.The packaging was fine, only this device was defective.The procedure was a triple valve repair replacement and when they were going off pump, the customer observed a breakage in the wire wounding on the cannula.The damage was not in the location of the sutures.The hemostasis cap was used when the introducer was inserted into the cannula body connector.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/split in the device.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP SINGLE STAGE VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19276168
Report Number2184009-2024-00280
Device Sequence Number17727114
Product Code DWF
UDI-Device Identifier00613994879202
UDI-Public00613994879202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model Number69328
Device Catalogue Number69328
Device Lot Number2023080930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/17/2024
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale